# SDR QXEA200601249

- Difficulty date: April 30, 2006
- Submitted: May 22, 2006
- Operation: Air carrier
- Aircraft: N604QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10019
- Aircraft time: 11,092 hours, 8,087 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C3 FLAP PANEL 684 LB HAS CHAFING.  REPAIRED IAW SRM 57-52-02, SRM 51-25-01, AND SRM 51-12-00.
